# SDR SWIA201540998

- Difficulty date: March 28, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 29,503 hours, 25,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP CAP PANEL HAS CHAFING OTBD SIDE.  C-CHECK, RO 4/7/15, BLENDED LT OTBD FLAP CAP PANEL IAW REO PERMANENT REPAIR.
